Conference publications

About Linear Operator Matrix Spectrum Bounds in Unitary Space

Zelenkov G.A., Zubov N.V.

Russia, Novorossiysk, Moscow

"Математика. Компьютер. Образование". Cб. трудов XIV международной конференции. Под общей редакцией Г.Ю. Ризниченко Ижевск: Научно-издательский центр "Регулярная и хаотическая динамика", 2007. Vol. 2, 392pp. Pp. 34-41.

In this paper was described a new view on problem to get linear operators matrices’ spectrums bounds evaluations using hermitian com¬ponents in their additive expansion as in Euclidean as in unitary spaces. First case Bendixson’s results was improved, second case simple and short proof of Hirsch theorems was found.

© 2004 Designed by Lyceum of Informational Technologies №1533